# SDR YYFA200900006

- Difficulty date: October 1, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 37,532 hours, 32,061 cycles
- Engine: Pwa JT8D*
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Inoperative
- Location: Pa System
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

COCKPIT PA HANDSET DOES NOT BROADCAST TO CABIN.
